# SDR BAGA2023122000021

- Difficulty date: December 12, 2022
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N108BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000070
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THIS SDR SUBMITTED LATE DUE TO AUDIT FINDING. AFT SERVICE DOOR EMERGENCY LIGHTS EXIT IDENTIFIER WAS INOP. REPAIRED WIRE HARNESS FOR FIX.   THIS SDR REVISED DUE TO IMPROPER CONTROL #
